# SDR HEEA0010168

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3539T
- Make and model: Bolkms BO105S
- Aircraft serial: S397
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: DL4044
- Condition: Erratic
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 TURBINE NEEDLE ERRATIC.  OTHER NEEDLES HAVE STICKY OPERATION.
